# SDR HYIA20220323001

- Difficulty date: March 14, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N903CA
- Make and model: Cessna 402CESSNA
- Aircraft serial: C4020047
- Aircraft time: 31,739 hours, 57,733 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 722095
- Part serial: NA
- Condition: Inoperative
- Part time: 1,155 hours, 1,372 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTED SMOKE IN THE COCKPIT AFTER TURNING THE HEATER ON, WHICH DISSIPATED AFTER THE HEATER WAS TURNED OFF.  MAINTENANCE INSPECTED AND FOUND THE HEATER BLOWER INOPERATIVE.  THIS WAS REMOVED AND REPLACED WITH NO FURTHER DEFECTS NOTED.
